MAUDE Adverse Event Report: SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE

SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION FDR GO PLUS E; SYSTEM, X-RAY, MOBILE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On march 13, 2023, fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.It was reported that the screws on the collimator ring are becoming loose over time causing the collimator to become unstable.There is no patient involvement or report of serious injury or death associated with the event.Therefore, this report is being submitted in abundance of caution.

Brand Name
FDR GO PLUS E
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SHIMADZU CORPORATION MEDICAL SYSTEMS DIVISION
1,nishinokyo-kuwabaracho
nakagyoku, kyoto 604-8 511
JA  604-8511
MDR Report Key16629270
Report Number1000513161-2023-00016
Device Sequence Number5268826
Product Code IZL
UDI-Device Identifier04540217059379
UDI-Public(01)04540217059379(11)210419
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2023
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown